The Community for Technology Leaders
Theory of Computing Systems, Israel Symposium on the (1997)
Ramat-Gan, ISRAEL
June 17, 1997 to June 19, 1997
ISBN: 0-8186-8037-7
pp: 166
ABSTRACT
This paper studies four combinatorial search models of reconstructing a fixed unknown Hamiltonian cycle in the complete graph by means of queries about subgraphs. For each model, an efficient algorithm is proposed that matches asymptotically the information-theoretic lower bound. The problem is motivated by an application to genome physical mapping.
INDEX TERMS
CITATION
Gregory Kucherov, Vladimir Grebinski, "Optimal Query Bounds for Reconstructing a Hamiltonian Cycle in Complete Graphs", Theory of Computing Systems, Israel Symposium on the, vol. 00, no. , pp. 166, 1997, doi:10.1109/ISTCS.1997.595169
81 ms
(Ver 3.3 (11022016))